# SDR ASOA2013100709163

- Difficulty date: September 17, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 36,648 hours, 31,936 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PASSENGER COMPARTMENT BETWEEN FS 409.00+116 TO FS 559.00+5 ON RBL 9.00 THE SEAT TRACK IS CORRODED AT SEVERAL LOCATIONS.  REMOVED SEAT TRACK 3X RING HARDWARE.  INSTALLED NEW SERVICEABLE SEAT TRACK, PN N126-2075 IAW AMM 53-01-11-900-802.  DRILLED NEW SEAT TRACK IAW REO 601R-53-00-485.  FABRICATED SEAT RAILS IAW GREO 601R-53-00-485.
